Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 89, NWS New York, NY

October 31, 2019Orange County, New York

NWS New York, NY issued this severe thunderstorm warning at Oct 31, 2019, 10:54 PM EDT for Orange County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2019, 10:54 PM EDT (02:54 UTC)
Expired
Nov 1, 2019, 12:00 AM EDT
In force
66 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Orange County, NY

The radar

The Albany radar (KENX), 124 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 7:56 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2019-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2019-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 447 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
447 m²/s²
0-3 km storm-relative helicity
592 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

811 
WUUS51 KOKX 010254
SVROKX
NYC071-010400-
/O.NEW.KOKX.SV.W.0089.191101T0254Z-191101T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
1054 PM EDT Thu Oct 31 2019

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Central Orange County in southeastern New York...

* Until midnight EDT.

* At 1053 PM EDT, a severe thunderstorm was located near Milford, or
  near Montague, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* This severe thunderstorm will be near...
  Port Jervis around 1105 PM EDT.
  Middletown around 1125 PM EDT.
  Walden and Montgomery around 1145 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4149 7476 4150 7448 4157 7441 4163 7426
      4163 7425 4160 7425 4158 7413 4161 7413
      4160 7409 4161 7407 4158 7405 4158 7403
      4125 7446 4136 7469 4139 7471 4140 7474
      4143 7474 4143 7475 4144 7476 4146 7475
TIME...MOT...LOC 0253Z 244DEG 34KT 4138 7485 

HAIL...<.75IN
WIND...60MPH
 
$$

JP
1 follow-up statement
603 
WWUS51 KOKX 010334
SVSOKX

Severe Weather Statement
National Weather Service New York NY
1134 PM EDT Thu Oct 31 2019

NYC071-010400-
/O.CON.KOKX.SV.W.0089.000000T0000Z-191101T0400Z/
Orange NY-
1134 PM EDT Thu Oct 31 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR CENTRAL ORANGE COUNTY...

At 1134 PM EDT, a severe thunderstorm was located over Bloomingburg,
or 7 miles north of Middletown, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

This severe storm will be near...
  Walden and Montgomery around 1145 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4149 7476 4150 7448 4157 7441 4163 7426
      4163 7425 4160 7425 4158 7413 4161 7413
      4160 7409 4161 7407 4158 7405 4158 7403
      4125 7446 4136 7469 4139 7471 4140 7474
      4143 7474 4143 7475 4144 7476 4146 7475
TIME...MOT...LOC 0334Z 244DEG 34KT 4155 7438 

HAIL...<.75IN
WIND...60MPH
 
$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 8:33 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Oct 31, 8:33 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service New York NY
833 PM EDT Thu Oct 31 2019

.SYNOPSIS...
Deepening low pressure tracks from the Great Lakes into northern New
England tonight. High pressure then builds into the region on
Friday and remains in control through Monday with only a
reinforcing cold front passage Saturday night. Another frontal
system may move across the region Tuesday or Wednesday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Severe thunderstorm watch 691 is in effect until 1 am for NE NJ and
the Lower Hudson Valley. A low topped line of convection is
approaching along the strong cold front across upstate NY and
eastern PA. The line of convection should enter northern NJ and the
Lower Hudson Valley 02-04z and then quickly move east towards the
Hudson River Corridor. Instability is marginal, but strong low-level
flow and shear may help bring down severe wind gusts in the low
topped convection. It is entirely possible that no lightning is
observed when this line moves through.

High resolution models indicate the line weakens as it approaches
the NYC metro and then the remnants of the line race across Long
Island and southern Connecticut. The strong low level jet, 65-75 kt
at 925 mb will cross eastern portions of the area this evening and
into the overnight. Despite the weakening of the convection, these
strong winds just above the surface may come down with turbulent
mixing with the frontal passage 06 to 08z east of the city. It may
be difficult to mix some of the higher winds above the surface down
initially with inversion observed on the 00z OKX sounding. However,
gusts gradually increase this evening as winds at the top of the
mixed layer are around 50 kt. Could still see gusts over 45 mph
before the actual front and stronger momentum arrives. Wind
headlines have not changed since previous forecast. Strongest winds
still appear likely across eastern Long Island and southeast
Connecticut where the high wind warning remains in effect.

Locally heavy rainfall is possible, but the best chance of seeing
this is likely across the Lower Hudson Valley and NE NJ, with
weakening of the line of showers thereafter. Rainfall amounts are
likely to drop off significantly across Long Island and southern
Connecticut.

Temperatures in the mid to upper 60s with some low 70s possible
ahead of the front. Temperatures will drop rapidly behind the front
and could be in the 40s west of NYC and low 50s east by
daybreak.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Gusty winds could linger into Friday morning in the wake of the
front before diminishing during the afternoon as high pressure
builds into the area from the southwest. Despite plenty of sunshine,
strong cold advection will keep temperatures in the 50s.

As the core of the high settles over the region Friday night, clear
skies and light winds will allow temperatures to plummet across
outlying areas. Lows will range from the upper 50s in outlying
areas to around 40 in New York City. A Freeze Watch remains in
effect for much of southern Connecticut, far eastern Long
Island, and portions of the Lower Hudson Valley.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A relatively dry and seasonably cool long term is anticipated.
The synoptic pattern favors mean troughing over the eastern states
this weekend with surface high pressure largely in control. A
reinforcing cold front will pass Saturday night. There is a strong
vort progged to approach, but the airmass is dry with only limited
moisture return ahead of the system. A slight chance of showers
continues in the forecast across southeast Connecticut and the forks
of LI. This is where lift and moisture may combine to produce a few
showers. The system quickly departs early Sunday morning with high
pressure returning. Temperatures this weekend will be several
degrees below normal, with the continued potential for readings
around freezing inland and across eastern LI at daybreak Saturday.
Temperatures should stay just above freezing Saturday night/Sunday
morning.

A mean trough in the middle and upper atmosphere will continue
across eastern North America for the upcoming week. Several
shortwaves will round the base of the trough, but timing of these
specific features is low confidence. The trough also appears broad
with limited chance for deep moisture return. Some trough
amplification is possible Tuesday or Wednesday, and this is when the
next cold front passage may occur. For now, just slight chance PoPs
exist in the forecast each day with the uncertainty of when the
system will move through. The ECMWF and CMC continue to be about a
day faster compared to the GFS. The models continue to differ on the
 of the upper trough into Thursday. Overall, limited potential for
precipitation except with the cold front passage and more amplified
upper trough Tuesday or Wednesday.

Temps continue below normal on Monday but then moderate to above
normal Tuesday. Above normal readings may persist into Wednesday if
the front is slower, with otherwise below normal temps returning
behind the front.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
...High Impact Event with Strong LLWS and High Wind Gusts
Through the Early Morning Hours...

A cold front will approach from the west this evening, passing
through late tonight, around 05Z at KSWF, 06Z NYC terminals,
and 06Z to 08Z for KISP, KBDR, and KGON.

Southerly winds both aloft and at the surface this evening will
strengthen with surface gusts potential up to 50 kt, highest
NYC terminals east from 03Z to 06Z. Additionally, there is
likely to be brief gusts immediately behind the front of a
similar magnitude for most terminals.

A line of showers with embedded thunderstorms will accompany
the front with the potential for gusts up to 60 kt north and
west of the NYC terminals where a Severe Thunderstorm Watch in
in effect until 05Z.

LLWS until the front passes. Winds at 2000ft could approach
75kt tonight across the eastern terminals.

Ceilings will vary from MVFR to IFR across the area ahead of
the front with rapid improvement to VFR behind the front.

.OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY...
.Friday Night-Saturday...VFR.
.Sunday...VFR with northwest winds gusting 15-20kt.
.Monday...VFR with southerly winds developing.
.Tuesday...Mainly VFR with increasing southwesterly flow.

&&

.MARINE...
Southerly flow will continue to increase this evening ahead of a
strong cold front. Gale Warnings are in place on all waters
through tonight. Winds will gradually subside during the day on
Friday, although seas will remain elevated into Friday night.

High pressure will largely dominate the weather over the waters this
weekend. Winds may increase with a cold front passage Saturday
night, but should stay below SCA levels. Ocean seas may also build
to close to 4 ft on Sunday behind the front. Otherwise, sub-SCA
conditions are forecast through Tuesday with high pressure over the
waters.

&&

.HYDROLOGY...
Rainfall amounts through tonight are expected to range from
0.50 to 0.75 inch from NYC north and west, and from 0.25 to 0.5
inches farther east. Locally higher amounts will be possible in
any thunderstorms. While urban and poor drainage flooding is
possible, the front should be moving fast enough to limit the
overall flood threat.

No hydrologic concerns exist Saturday through next week.

&&

.TIDES/COASTAL FLOODING...
Large breaking waves due to strong southerly flow could result
in beach flooding and localized washovers during times of high
tide tonight along the southern shores of Long Island and
Connecticut.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is operating
at reduced power until further notice.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Warning until 6 AM EDT Friday for CTZ007-008-011-012.
     Freeze Watch from late Friday night through Saturday morning
     for CTZ005>008-010>012.
     Wind Advisory until 6 AM EDT Friday for CTZ005-006-009-010.
NY...High Wind Warning until 6 AM EDT Friday for NYZ079-081.
     Freeze Watch from late Friday night through Saturday morning
     for NYZ068>070-079-081.
     Wind Advisory until 6 AM EDT Friday for NYZ071>075-078-080-
     176>179.
NJ...Freeze Watch from late Friday night through Saturday morning
     for NJZ002.
     Wind Advisory until 6 AM EDT Friday for NJZ006-104-106-108.
MARINE...Gale Warning until noon EDT Friday for ANZ330-335-338-340-345-
     350-353-355.

&&

SYNOPSIS...FEB/DS
NEAR TERM...FEB/DS
SHORT TERM...FEB
LONG TERM...DS
AVIATION...DW
MARINE...FEB/DS
HYDROLOGY...FEB/DS
TIDES/COASTAL FLOODING...//
EQUIPMENT...//
Hazardous weather outlook, Oct 31, 8:16 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
816 PM EDT Thu Oct 31 2019

CTZ009-020030-
Southern Fairfield-
816 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for southern Connecticut.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ007-008-011-012-NYZ079-081-020030-
Northern Middlesex-Northern New London-Southern Middlesex-
Southern New London-Northeastern Suffolk-Southeastern Suffolk-
816 PM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ005-006-010-020030-
Northern Fairfield-Northern New Haven-Southern New Haven-
816 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for southern Connecticut.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ075-078-080-176-177-020030-
Kings (Brooklyn)-Northwestern Suffolk-Southwestern Suffolk-
Northern Queens-Northern Nassau-
816 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ178-179-020030-
Southern Queens-Southern Nassau-
816 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ004-103-105-107-NYZ067-020030-
Eastern Passaic-Western Bergen-Western Essex-Western Union-Orange-
816 PM EDT Thu Oct 31 2019

...SEVERE THUNDERSTORM WATCH 691 IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ002-NYZ068>070-020030-
Western Passaic-Putnam-Rockland-Northern Westchester-
816 PM EDT Thu Oct 31 2019

...SEVERE THUNDERSTORM WATCH 691 IN EFFECT UNTIL 1 AM EDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ330-335-338-340-345-350-353-355-020030-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
816 PM EDT Thu Oct 31 2019

...GALE WARNING IN EFFECT UNTIL NOON EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ006-104-106-108-NYZ071-020030-
Hudson-Eastern Bergen-Eastern Essex-Eastern Union-
Southern Westchester-
816 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...SEVERE THUNDERSTORM WATCH 691 IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ072>074-020030-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
816 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 31, 6:07 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
607 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     NON-TSTM WND DMG PORTLAND                41.56N  72.63W
10/31/2019                   MIDDLESEX          CT   AMATEUR RADIO

            POWER LINES DOWN ON KAREN DRIVE

&&

MW
Local storm report, Oct 31, 8:56 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
856 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG NEW ROCHELLE            40.92N  73.78W
10/31/2019                   WESTCHESTER        NY   BROADCAST MEDIA

            *** 1 INJ *** TREE DOWN ON MOUNTAIN AVE AND MAYWOOD RD.

&&

MW
Special weather statement, Oct 31, 10:33 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service New York NY
1033 PM EDT Thu Oct 31 2019

NYZ067-010330-
Orange-
1033 PM EDT Thu Oct 31 2019

...STRONG SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT CENTRAL
ORANGE COUNTY...

At 1030 PM EDT, strong showers with embedded thunderstorms were
located over Pecks Pond, or 15 miles west of Montague. The line of
showers is moving slowly east, but individual showers and embedded
thunderstorms are moving northeast at 75 mph.

Locations impacted include...
Middletown, Port Jervis, Walden, Warwick, Goshen, Chester,
Montgomery, Florida, Unionville, Maybrook, Scotchtown, Orange Lake
and Pine Bush.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4149 7476 4150 7448 4157 7442 4160 7433
      4163 7426 4163 7425 4160 7425 4160 7421
      4158 7413 4161 7413 4160 7409 4161 7407
      4158 7405 4158 7403 4125 7446 4136 7469
      4139 7471 4140 7474 4143 7474 4143 7476
TIME...MOT...LOC 0230Z 221DEG 66KT 4133 7509

JP

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 10:33 PM EDTSpecial Weather StatementOKXOrange57 min
Oct 31, 11:18 PM EDTAreal Flood AdvisoryOKXOrange87 min
Oct 31, 11:29 PM EDTSpecial Weather StatementOKXPutnam, Rockland, Westchester91 min
Oct 31, 11:34 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester56 min
Oct 31, 11:40 PM EDTSpecial Weather StatementOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more65 min
Oct 31, 11:55 PM EDTSevere Thunderstorm WarningOKXOrange54 min
Nov 1, 12:28 AM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Orange, Putnam and 4 more62 min
Nov 1, 12:56 AM EDTSpecial Marine WarningOKX64 min
Nov 1, 1:06 AM EDTSpecial Marine WarningOKX39 min
Nov 1, 1:17 AM EDTSpecial Weather StatementOKXNassau43 min
Nov 1, 1:40 AM EDTSpecial Weather StatementOKXSuffolk50 min
Nov 1, 2:17 AM EDTSpecial Weather StatementOKXSuffolk43 min
Nov 1, 11:54 AM EDTSmall Craft AdvisoryOKX20 hr
Nov 1, 3:43 PM EDTFrost AdvisoryOKXSuffolk, Westchester18 hr
Nov 1, 3:43 PM EDTFreeze WarningOKXPutnam, Rockland, Suffolk, Westchester18 hr

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.